# SDR TWAA9802903

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47250
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 958-972
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP 16 MAINTENANCE CHECK, THE LOWER ATTACH LEG OF LONGERON 12 RT STA 965 WAS FOUND CRACKED .25 INCH.  SPLICED IN NEW LONGERON SECTION FROM STA 958 TO STA 972 RT SIDE OF FUSELAGE LONGERON 12 RT.  LONGERON SPLICED IN PER SRM 53-02 FIG 18.  ACFT TT:  70,351 HOURS.  ACFT TC:  83,824.  (X)
